# SDR MTNA20170621001

- Difficulty date: June 20, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N918FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 262
- Aircraft time: 28,200 hours, 36,155 cycles
- Engine: Pwa PW120
- Engine time: 1,727 hours, 1,919 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Part time: 24,639 hours, 28,462 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

DURING LEVEL-OFF AT 10,000 FEET FOR CRUISE FLIGHT, A POP SOUND WAS HEARD, FOLLOWED BY A LACK OF RESPONSE FROM THE NR 2 CONDITION LEVER AND COMPLETE SHUTDOWN OF THE NR 2 ENGINE. THE CREW DECLARED AN EMERGENCY, AND THE AIRCRAFT RETURNED TO FIELD WITHOUT INCIDENT. THE NR 2 PROPELLER WOULD ALSO NOT FEATHER UNTIL THE FIRE HANDLE WAS PULLED. CHANGEE THE NR 2 ENGINE.
